# SDR DALA2015022701745

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 59,825 hours, 20,244 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOORBEAM AT STA 700 NEAR RT BODY LINE 30 LOWER FORWARD FLANGE HAS A FIGURE "8" HOLE.  REPAIRED DAMAGED FLOORBEAM AT STA 700 NEAR RBL 30 IAW SRM.
